Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2017, Article ID 2190418, 6 pages
https://doi.org/10.1155/2017/2190418
Research Article

Restriction of Toeplitz Operators on Their Reducing Subspaces

1College of Science, Chongqing University of Technology, Chongqing 400065, China
2School of Mathematics and Information, Chongqing University of Education, Chongqing 400054, China

Correspondence should be addressed to Anjian Xu; nc.ude.tuqc@jaux

Received 26 May 2017; Accepted 6 August 2017; Published 7 September 2017

Academic Editor: Raúl E. Curto

Copyright © 2017 Anjian Xu and Yang Zou. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Thomson, “The commutant of a class of analytic Toeplitz operators. II,” Indiana University Mathematics Journal, vol. 25, no. 8, pp. 793–800, 1976. View at Publisher · View at Google Scholar · View at MathSciNet
  2. J. E. Thomson, “The commutant of a class of analytic Toeplitz operators,” American Journal of Mathematics, vol. 99, no. 3, pp. 522–529, 1977. View at Publisher · View at Google Scholar · View at MathSciNet
  3. K. Zhu, “Reducing subspaces for a class of multiplication operators,” Journal of the London Mathematical Society. Second Series, vol. 62, no. 2, pp. 553–568, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  4. K. Guo, S. Sun, D. Zheng, and C. Zhong, “Multiplication operators on the Bergman space via the Hardy space of the bidisk,” Journal Fur Die Reine Und Angewandte Mathematik, vol. 628, pp. 129–168, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  5. R. G. Douglas, S. Sun, and D. Zheng, “Multiplication operators on the Bergman space via analytic continuation,” Advances in Mathematics, vol. 226, no. 1, pp. 541–583, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. R. G. Douglas, M. Putinar, and K. Wang, “Reducing subspaces for analytic multipliers of the Bergman space,” Journal of Functional Analysis, vol. 263, no. 6, pp. 1744–1765, 2012. View at Publisher · View at Google Scholar · View at Scopus
  7. G. Cassier and I. Chalendar, “The group of the invariants of a finite Blaschke product,” Complex Variables. Theory and Application. An International Journal, vol. 42, no. 3, pp. 193–206, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  8. A. Tikaradze, “Multiplication operators on the Bergman spaces of pseudoconvex domains,” New York Journal of Mathematics, vol. 21, pp. 1327–1345, 2015. View at Google Scholar · View at MathSciNet · View at Scopus
  9. R. G. Douglas and Y.-S. Kim, “Reducing subspaces on the annulus,” Integral Equations and Operator Theory, vol. 70, no. 1, pp. 1–15, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. S. D. Fisher, Function Theory on Planar Domains, A Wiley-Interscience Publication, John Wiley & Sons, Inc., New York, NY, USA, 1983. View at MathSciNet
  11. R. G. Douglas, D. K. Keshari, and A. Xu, “Generalized bundle shift with application to multiplication operator on the Bergman space,” Journal of Operator Theory, vol. 75, no. 1, pp. 3–19, 2016. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. M. B. Abrahamse and R. G. Douglas, “A class of subnormal operators related to multiply-connected domains,” Advances in Mathematics, vol. 19, no. 1, pp. 106–148, 1976. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. R. G. Douglas, “Operator theory and complex geometry,” Extracta Mathematicae, vol. 24, no. 2, pp. 135–165, 2009. View at Google Scholar · View at MathSciNet
  14. J. Hu, S. Sun, X. Xu, and D. Yu, “Reducing subspace of analytic Toeplitz operators on the Bergman space,” Integral Equations and Operator Theory, vol. 49, no. 3, pp. 387–395, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. R. Kelley, Weighted Shifts on Hilbert Space [Thesis], University of Michigan, Ann Arbor, Mich, USA, 1966. View at MathSciNet
  16. W. T. Ross, “Invariant subspaces of Bergman spaces on slit domains,” The Bulletin of the London Mathematical Society, vol. 26, no. 5, pp. 472–482, 1994. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. A. Aleman, N. S. Feldman, and W. T. Ross, The Hardy Space of a Slit Domain, Frontiers in Mathematics, Birkhauser Basel, 2009. View at MathSciNet